# SDR CALA2017120804364

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 52,667 hours, 22,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Lt Ovrwg Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR L EMER EXIT DISPLAYED ON UPPER ECAM SCREEN L OVRWNG EXIT DO OR INDICATING OPEN ON LWR ECAM  FOUND DOOR SLIDE COVER OFF ,INSTALLED COVER
